Open Access
Translator Disclaimer
May, 2006 Random walks on graphs with volume and time doubling
András Telcs
Rev. Mat. Iberoamericana 22(1): 17-54 (May, 2006).

Abstract

This paper studies the on- and off-diagonal upper estimate and the two-sided transition probability estimate of random walks on weighted graphs.

Citation

Download Citation

András Telcs . "Random walks on graphs with volume and time doubling." Rev. Mat. Iberoamericana 22 (1) 17 - 54, May, 2006.

Information

Published: May, 2006
First available in Project Euclid: 24 May 2006

zbMATH: 1118.60062
MathSciNet: MR2267312

Subjects:
Primary: 35B05 , 60J10 , 60J45

Keywords: parabolic mean value inequality , Random walk , time doubling

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.22 • No. 1 • May, 2006
Back to Top